# SDR AALA20001898

- Difficulty date: November 13, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N730AA
- Make and model: Boeing 727227
- Aircraft serial: 20737
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND TOP FLANGE UPPER SURFACE FLOORBEAM 380 CORRODED RBL 11 INCHES TO RBL 63 INCHES.  REMOVED CORROSION.  INSTALLED DOUBLER REPAIRS PER SRM 53-10-8.  (M)
